MathSciNet Relay Station
MathSciNet bibliographic data
MR2397037 (2008k:34103) 34B24 (47J30)
Tian, Yu; Ge, Weigao Second-order Sturm-Liouville boundary value problem involving the one-dimensional $p$-Laplacian. Rocky Mountain J. Math. 38 (2008), no. 1, 309–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement